# SDR SCNA96019

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72130000011
- Condition: Failed
- Location: Nr 3 Lav
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE NUMBER 3 LAVATORY SMOKE DETECTOR SOUNDED CONTINUOUSLY FOR NO APPARENT REASON.  REMOVED AND REPLACED NUMBER 3 LAVATORY SMOKE DETECTOR AND DETECTOR TESTED GOOD.
